Saturday, September 20, 2014
Saturday, May 22, 2010 prettylady25, Community Member, asks

Q: i have been spotting for a few days and i am concerned.

I have been taking ortho tricyclen lo for over two years, but recently i  stopped taking them because i ran out. A month later my doc put me back on them. I am pretty sure i am not pregnant because i have had two cycles since the last time i have been intimate. I have two whole weeks before my cycle is supposed to come and just wandering if this is from the pill..should i be worried? I dont want to make an dr. appt and its nothing serious lol, help?! thanks..

Answer This
Answers (1)
Paul, Community Member
5/23/10 3:17pm

The manufacturer of the drug states that one of the side effects can be bleeding between menstrual periods. You can read their FAQ page and other information at their site. I know from reading and answering questions that, going on and off birth control can cause spotting, irregular periods, heavier or lighter flow and more.

 

They seem to think that three months of using their drug might be required before this subsides. I think if the spotting continues or gets heavy, then you should seek reassurance from your doctor, but try reading their information first, it may help.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By prettylady25, Community Member— Last Modified: 12/25/10, First Published: 05/22/10